Publicacións (10) Publicacións nas que participase algún/ha investigador/a

2020

  1. Numerical Computation of Egg and Double-Egg Curves with Clothoids

    Journal of Surveying Engineering, Vol. 146, Núm. 1

2011

  1. Existence of positive solutions for nth-order periodic difference equations

    Journal of Difference Equations and Applications, Vol. 17, Núm. 6, pp. 935-954

  2. First order differential equations with piecewise constant arguments and nonlinear boundary value conditions

    Journal of Mathematical Analysis and Applications, Vol. 380, Núm. 1, pp. 124-136

2006

  1. First order difference equations with maxima and nonlinear functional boundary value conditions

    Journal of Difference Equations and Applications, Vol. 12, Núm. 6, pp. 565-576

2004

  1. Green's function and comparison principles for first order periodic differential equations with piecewise constant arguments

    Journal of Mathematical Analysis and Applications, Vol. 291, Núm. 2, pp. 690-697

  2. Límites utilizando coordenadas polares

    Gaceta de la Real Sociedad Matematica Española, Vol. 7, Núm. 2, pp. 405-434

2003

  1. Discrete Halanay-type inequalities and applications

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 55, Núm. 6, pp. 669-678

2002

  1. A note on the global stability of generalized difference equations

    Applied Mathematics Letters, Vol. 15, Núm. 6, pp. 655-659

  2. Existence and comparison results for first order periodic implicit difference equations with maxima

    Journal of Difference Equations and Applications, Vol. 8, Núm. 4, pp. 357-369

1999

  1. Soluciones periódicas de sistemas de ecuaciones diferenciales con máximo

    XVI CEDYA Congreso de Ecuaciones Diferenciales y Aplicaciones ; VI CMA Congreso de Matemática Aplicada: actas. Las Palmas de Gran Canaria, 21-24 septiembre 1999